Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Testicular Swelling and Pain, Should I look for a second openion ?

I am 58yrs old. I have swelling and pain in left side testicular, especially if I touch it. If I am not walking or climbing up the stairs this pain also get stop hurting. I also feel pain in my lower back.I remmember it starts after I tried to move a heavy bed and it get too bad after I tried to move a heavy tub of water. I have done Ultrasound for stomach, Spleen, lower abdomen, kidneys and testiculars. I was told that everything is fine except for that there is fluid filled in Left side Testicals, also I was shown a few red dots saying that its blood. I went to Urologist in my area. Now from here its something where I need your advice. The urologist told me that due to my age its common that veins got squesed and stops blood flow which cause the swelling. He gave me: Amoxil 500 mg Hytrin 2mg Decoran 50mg I am told to take this for 1 month and this may carry on for 2 years. I have to under-go for operation after 2 years. Its surprising, why 2 years? is it common? what actually has happen to me? I am confused. Should I look for a second openion ? Please advice. Thanks
Asked On : Tue, 9 Feb 2010
Answers:  1 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Take a second opinion for your testicular condition. doa doppler ultrasound, not the regular one. If anything found wrong with that, the consult a vascualr surgeon or a urologist again. you can also take a specialist opinion from this site. Hope it helps you. Surgery will be the last option to treat the condition.

Answered: Tue, 9 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor